Global strong solution of the Navier-Stokes equations in 4 and 5 dimensional unbounded domains

Hideo Kozono, Hermann Sohr

Research output: Contribution to journalArticle

Abstract

Global strong solutions of the Navier-Stokes equations in 4 and 5 dimensional domains with non-compact boundaries are constructed. We prove also their asymptotic behaviour as t → ∞.

Original languageEnglish
Pages (from-to)535-561
Number of pages27
JournalAnnales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis
Volume16
Issue number5
Publication statusPublished - 1999 Sep 10
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Analysis

Cite this